Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Jo-
Unregistered

Anyone else have an allergic reation to Viracept?
      03/29/00 01:02 PM

Anyone else have an allergic reaction to Virocept? I had one but I was on the medication for two weeks before it start to show. Now my doctor has me on Combivir and Viramune. The Virocept had made my liver enzyme count shoot up and they tested for anything and eveything that they could. They want to cahnge my medications again and that would mean that I would have to have another Liver Biopsy done 1 month after they would change them. I would rather stay on the Viramune and the Combivir.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Anyone else have an allergic reation to Viracept? Jo- 03/29/00 01:02 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3598

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3